I was on zoloft for a couple of years, I can't exactly remember how I felt but I do remember getting "tingly" sensations and feeling dizzy. I then tried something that started with a "c", but it just made me fat and laid back. I then started Effexor and it seemed to work the best for me.
You probably know this but sometimes it takes awhile for your body to get used to the prescription. How long have you been taking zoloft?
It does sometimes take a bit of trial and error to find the best one for you.
My usual advice is if you don't start seeing a decline in the side-effects within about 5 to 7 days, go back to your doctor and tell him/her you need something else. There are enough alternatives now that you really don't need to put up with thse side-effects.
Was the zoloft prescribed by a GP or psychiatrist?
If it's only been 6 days, maybe it's worth waiting to see if anything seems to be getting even a little better, but honestly I wouldn't wait more than another day or two if it were me. As I said, there are several choices these days: Why take one that makes you feel ill when you could be taking one that doesn't?